Can Welchol reduce the flow of Bile?
or anything else?
I'm spitting out excessive Bile along
with coughing, which I believe is the
result of excessive Bile into the stomach
1 Oct 2012
Hello blazer8282, & welcome to the site. I am sorry no one has answered your question, & hope you have spoken to your doctor about this. It s listed as a less common side effect. This is a question you should take up with your doctor if you haven't already. There are other cholesterol meds that you can take that shouldn't cause these side effects. Please get an appointment with your doctor as soon as possible...
- Welchol Information for Consumers
- Welchol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Welchol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 26 Jan 2010
I was recently diagnosed with bile reflux and prescribed carafate. Has any one had a positive experience with carafate as a form of treatment with ...
1 answer • 19 Sep 2010
I started having significant issues with what we think is related to GERD. I suffer most often at night. The taste in my mouth is just awful and I ...
4 answers • 18 Aug 2011
I take lansoprazle most days but at night I have started to get bile in my mouth and I choke awake.
1 answer • 27 Apr 2013
1 answer • 19 Aug 2013